Wilfried Schmid 
Department of Mathematics 
Harvard University 
Cambridge, MA 02138
(617) 495-7840
Fax: (617) 495-5132 
Email: schmid@math.harvard.edu 

This page presents most of my recent papers, ready for downloading. You will need a DVI viewer to read or print the DVI files.

The Rankin-Selberg method for automorphic distributions,
S. Miller and W. Schmid, to appear [PDF file, 432KB].

The Highly Oscillatory Behavior of Automorphic Distributions for GL(2), S. Miller and W. Schmid, Letters in Mathematical Physics 69 (2004), 265-286 [PDF file, 610KB].

Geometric Methods in Representation Theory, Lecture Notes from a Minicourse at the PQR2003 Euro School in Brussels, M. Libine and W. Schmid, to appear in LMS Lecture Notes [PDF file, 320KB].

Automorphic Distributions, L-functions and Voronoi Summation for GL(3), S. Miller and W. Schmid, to appear in Annals of Mathematics [DVI file, 289KB].

Distributions and Analytic Continuation of Dirichlet Series, S. Miller and W. Schmid, Journal of Functional Analysis 214 (2004), 155-220 [DVI file, 273KB].

Summation Formulas, from Poisson and Voronoi to the Present, S. Miller and W. Schmid, in: Noncommutative Analysis, in Honor of Jacques Carmona, Progress in Mathematics 220 (2003), Birkhäuser, pp.419-440 [DVI file, 108KB].

New Battles in the Math Wars, W. Schmid, Harvard Crimson, May 4, 2000 [HTML]. 

Automorphic distributions for SL(2,R), W. Schmid, in: Conférence Moshé Flato 1999, Quantization, Deformations and Symmetries, volume 1, Mathematical Physics Studies 21 (2000), Kluwer Academic Publishers, pp.345-387 [DVI file, 199KB].

Characteristic cycles and wave front cycles of representations of reductive groups, W. Schmid and K. Vilonen,  Annals of Mathematics 151 (2000), 1071-1118 [DVI file, 209KB]. 

On the geometry of nilpotent orbits, W. Schmid and K. Vilonen, Asian Journal of Mathematics 3 (1999), 233-274 [DVI file, 205KB]. 

Two geometric character formulas for reductive Lie groups, W. Schmid and K. Vilonen, Journal of the AMS 11 (1998), 799-867 [DVI file, 363KB]. 

Character formulas and localization of integrals, W. Schmid, in: Deformation Theory and Symplectic Geometry, Mathematical Physics Studies 20 (1997), Kluwer Academic Publishers, pp.259-270 [DVI file, 47KB]. 

Discrete Series, V. Bolton and W. Schmid, in: Representation Theory and Automorphic Forms, Proceedings of Symposia in Pure Mathematics 61 (1997), American Mathematical Society, pp.83-113 [DVI file, 153KB]. 

Characteristic cycles of constructible sheaves, W. Schmid and K. Vilonen, Inventiones Math. 124 (1996), 451-502 [DVI file, 230KB]. 

Quasi-equivariant D-modules, equivariant derived category, and representations of reductive Lie groups, M. Kashiwara and W. Schmid, in: Lie Theory and Geometry, in Honor of Bertram Kostant, Progress in Mathematics 123 (1994), Birkhäuser, pp. 457-488 [DVI file, 122KB]. 

Localization and standard modules for real semisimple Lie groups II: irreducibility, vanishing theorems, and classification, H. Hecht, D. Milicic, W. Schmid, and J. A. Wolf, preprint in preliminary form, without introduction [DVI file, 484KB].

Last updated: March 2, 2005